# SDR 21GA20240403005

- Difficulty date: April 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 87,614 hours, 26,650 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 1582
- Part time: 87,614 hours, 26,650 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SECT 48, AFT PRESSURE BULKHEAD AT F.S. 1582 AROUND 9 O'CLOCK POSITION DENT REPAIR.
